# SDR AALA201706279037

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 10,504 hours, 3,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  ESCAPE PATH LIGHT ON FORWARD GALLEY SIDE WALL IS MISSING ITS COVER.  REPLACED EMERGENCY LT LENS . OPS CHECK NORMAL IAW MM 33-51-00.
